# SDR UALA2012111206490

- Difficulty date: November 12, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,180 hours, 22,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Selector
- Part number: 503111
- Part serial: 213
- Condition: Defective
- Location: Audio Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT HAS STUCK MIC ON VHF-L AND VHF-R.  REPLACED CAPTAIN AUDIO PANEL SELECTOR.  OPS CHECKED AUDIO SYSTEM WORKING NORMAL.
